Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 24, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Apr 22, 2015, 12:53 PM CDT for Nueces County, San Patricio County, Texas. It was in force for 112 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2015, 12:53 PM CDT (17:53 UTC)
- Expired
- Apr 22, 2015, 2:45 PM CDT
- In force
- 112 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Nueces County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 4 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 1:35 PM CDT | FLASH FLOOD | Portland, TX | WATER ACROSS LANG ROAD NEAR ELEMENTARY SCHOOL AND GETTING WORSE. DITCHES ALONG MANY ROADS IN PORTLAND ARE QUICKLY FILLING. |
| Apr 22, 1:53 PM CDT | FLASH FLOOD | 5 Ene Corpus Christi, TX | WATER FLOODING LEOPARD AND PEABODY. ALSO FLOODING ALONG SPID FRONTAGE ROADS. |
| Apr 22, 2:00 PM CDT | FLASH FLOOD | Robstown, TX | DEEP WATER ACROSS MANY ROADS ACROSS ROBSTOWN. |
| Apr 22, 2:04 PM CDT | FLASH FLOOD | 5 Ene Corpus Christi, TX | WATER FLOWING ACROSS STAPLES AND LIPE. |
| Apr 22, 2:09 PM CDT | FLASH FLOOD | 1 E Portland, TX | WATER COMPLETELY ACROSS TRINITY DR AND FRIO. |
| Apr 22, 2:21 PM CDT | FLASH FLOOD | 5 Ene Corpus Christi, TX | WATER FLOWING INTO BUILDING AT LAGUNA SHORES AND HWY 358. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 5.9 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 856 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
857
WGUS54 KCRP 221753
FFWCRP
TXC355-409-221945-
/O.NEW.KCRP.FF.W.0024.150422T1753Z-150422T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1253 PM CDT WED APR 22 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NUECES COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHERN SAN PATRICIO COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 245 PM CDT
* AT 1251 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
A LARGE THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA.
UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN OVER SATURATED
GROUNDS WITH AN ADDITIONAL ONE TO TWO INCHES POSSIBLE. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE... CORPUS
CHRISTI...PORTLAND...ROBSTOWN...TAFT...DRISCOLL...CORPUS CHRISTI
INTERNATIONAL AIRPORT...INGLESIDE...ODEM...GREGORY...SAN
PATRICIO...CALALLEN...BLUNTZER...INGLESIDE--ARANSAS PASS...CORPUS
CHRISTI COUNTRY CLUB...KINGS CROSSING GOLF COURSE...CLARKWOOD...
CHRISTUS SPOHN HOSPITAL SOUTH...DRISCOLL CHILDRENS HOSPITAL...COLE
PARK AND EDROY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW IF YOU ARE IN A FLOOD PRONE AREA. ACT
QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2769 9794 2789 9793 2802 9778 2794 9716
2783 9723 2788 9726 2785 9736 2787 9733
2787 9756 2782 9747 2784 9738 2781 9741
2775 9738 2771 9730 2771 9734 2757 9738
$$
HART1 follow-up statement
458
WGUS74 KCRP 221857
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
157 PM CDT WED APR 22 2015
TXC355-409-221945-
/O.CON.KCRP.FF.W.0024.000000T0000Z-150422T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NUECES TX-SAN PATRICIO TX-
157 PM CDT WED APR 22 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
NUECES AND SOUTHERN SAN PATRICIO COUNTIES...
AT 155 PM CDT...TRAINED WEATHER SPOTTERS AND EMERGENCY MANASGEMENT
REPORTED THUNDERSTORMS PRODUCING HEAVY RAINFALL WITH FLOODING OVER
CORPUS CHRISTI. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH
FLOODING IS OCCURRING ACROSS PORTIONS OF THE WARNED AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CORPUS CHRISTI...PORTLAND...ROBSTOWN...TAFT...DRISCOLL...CORPUS
CHRISTI INTERNATIONAL AIRPORT...INGLESIDE...ODEM...GREGORY...SAN
PATRICIO...CALALLEN...BLUNTZER...INGLESIDE--ARANSAS PASS...CORPUS
CHRISTI COUNTRY CLUB...KINGS CROSSING GOLF COURSE...CLARKWOOD...
CHRISTUS SPOHN HOSPITAL SOUTH...DRISCOLL CHILDRENS HOSPITAL...COLE
PARK AND EDROY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2769 9794 2789 9793 2802 9778 2794 9716
2783 9723 2788 9726 2785 9736 2787 9733
2787 9756 2782 9747 2784 9738 2781 9741
2775 9738 2771 9730 2771 9734 2757 9738
$$
HARTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 22, 12:41 PM CDT, 12 minutes earlier.
Area forecast discussion, Apr 22, 12:41 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1241 PM CDT WED APR 22 2015 .DISCUSSION...TORNADO WATCH 94 COVERING MUCH OF SOUTH TEXAS AND THE ADJACENT COASTAL WATERS THROUGH 5 PM. THIS INCLUDES ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM WELLS...KLEBERG...LIVE OAK...MCMULLEN...NUECSES...REFUGIO...SAN PATRICIO...AND VICTORIA COUNTIES...AND THE BAYS AND NEARSHORE WATERS EXTENDING OUT 20 NAUTICAL MILES FROM BAFFIN BAY TO PORT OCONNOR. && .AVIATION...ISOLATED TO SCATTERED CONVECTION DEVELOPING TO IMPACT TAF SITES FROM CRP-ALI-VCT. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND GUSTY WINDS...AND FREQUENT LIGHTNING STRIKES. SHOULD SEE ACTIVITY WANE THROUGH THE EVENING WITH THE LOSS OF HEATING. MVFR CIGS TO REMAIN POSSIBLE IN AND AROUND STORMS...WITH CIGS EXPECTED TO BRIEFLY REACH VFR THIS EVENING BEFORE LOWERING ONCE AGAIN OVERNIGHT. LRD TO REMAIN SOCKED IN AT IFR...BUT CIGS SHOULD LIFT SLIGHTLY THROUGH THE EARLY EVENING YET REMAIN WITHIN MVFR. PATCHY FOG TO BE POSSIBLE IN THE MORNING...WITH ISOLATED SHOWERS POSSIBLE FOR CRP-ALI-VCT BY MID MORNING. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 83 73 89 74 86 / 40 10 20 30 20 VICTORIA 83 72 89 72 85 / 40 20 20 30 40 LAREDO 88 73 98 75 93 / 20 10 30 40 20 ALICE 86 73 91 74 90 / 40 10 20 40 20 ROCKPORT 81 73 84 75 80 / 40 20 10 30 30 COTULLA 85 71 93 72 89 / 30 10 30 50 40 KINGSVILLE 84 74 90 75 89 / 40 10 20 30 20 NAVY CORPUS 81 74 85 74 81 / 40 10 10 20 20 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && CB/85...AVIATION
Hazardous weather outlook, Apr 22, 11:43 AM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1143 AM CDT WED APR 22 2015 TXZ229>234-239>247-231645- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1143 AM CDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT THROUGH 5 PM CDT FOR ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM WELLS...KLEBERG...LIVE OAK...MCULLEN...NUECES...REFUGIO...SAN PATRICIO...VICTORIA COUNTIES. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THE SEVERE THUNDERSTORMS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE IN THE FORECAST DAILY THURSDAY THROUGH SATURDAY...THEN AGAIN SUNDAY NIGHT INTO MONDAY. ISOLATED SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE THURSDAY AFTERNOON INTO THURSDAY NIGHT AND AGAIN ON FRIDAY. WITH THE AMOUNT OF INSTABILITY AND SHEAR EXPECTED ON BOTH THURSDAY AND FRIDAY...AN ISOLATED TORNADO COULD BE POSSIBLE ALSO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THROUGH THE AFTERNOON. GMZ230-235-250-255-270-275-231645- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1143 AM CDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT THROUGH 5 PM CDT FOR THE MIDDLE TEXAS COASTAL BEND INCLUDING THE BAYS AND NEARSHORE WATERS EXTENDING OUT 20 NAUTICAL MILES FROM BAFFIN BAY TO PORT OCONNOR. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THE SEVERE THUNDERSTORMS. AN ISOLATED WATERSPOUT CAN NOT BE RULED OUT. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE IN THE FORECAST DAILY THROUGH SATURDAY...THEN AGAIN SUNDAY NIGHT INTO MONDAY. ALTHOUGH SEVERE WEATHER IS NOT ANTICIPATED...AN ISOLATED STRONG TO SEVERE THUNDERSTORM WITH DAMAGING WINDS OR HAIL CANNOT BE RULED OUT...ESPECIALLY THURSDAY NIGHT AND FRIDAY.
In the hours before
Special weather statement, Apr 22, 10:50 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1050 AM CDT WED APR 22 2015 TXZ229-230-239-240-221630- MCMULLEN-DUVAL-WEBB-LA SALLE- 1050 AM CDT WED APR 22 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MCMULLEN...EAST CENTRAL WEBB...SOUTHEASTERN LA SALLE AND NORTHWESTERN DUVAL COUNTIES... AT 1049 AM CDT...A STRONG THUNDERSTORM WAS 12 MILES SOUTH OF FORT EWELL SITE...OR 21 MILES WEST OF FREER...MOVING NORTHEAST AT 40 MPH. WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN MCMULLEN...NORTHWESTERN DUVAL...EAST CENTRAL WEBB AND SOUTHEASTERN LA SALLE COUNTIES. LAT...LON 2785 9903 2795 9912 2827 9879 2806 9859 TIME...MOT...LOC 1549Z 231DEG 36KT 2797 9896 CB
Special weather statement, Apr 22, 11:14 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1114 AM CDT WED APR 22 2015 TXZ230-231-240-241-221645- MCMULLEN-DUVAL-JIM WELLS-LIVE OAK- 1114 AM CDT WED APR 22 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MCMULLEN... NORTHWESTERN JIM WELLS...SOUTHWESTERN LIVE OAK AND NORTHEASTERN DUVAL COUNTIES... AT 1114 AM CDT...A STRONG THUNDERSTORM WAS NEAR FREER...MOVING NORTHEAST AT 45 MPH. WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FREER...MIDWAY...LOMA ALTA...CLEGG...RANCHO DE LA PARITA...SEVEN SISTERS AND ANNAROSE. LAT...LON 2774 9857 2800 9875 2829 9829 2801 9807 TIME...MOT...LOC 1614Z 241DEG 39KT 2793 9856 MB
Special weather statement, Apr 22, 11:39 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1139 AM CDT WED APR 22 2015
TXZ241-243-244-221715-
NUECES-SAN PATRICIO-JIM WELLS-
1139 AM CDT WED APR 22 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NUECES...WESTERN
SAN PATRICIO AND NORTHEASTERN JIM WELLS COUNTIES...
AT 1139 AM CDT...A STRONG THUNDERSTORM WAS OVER ALFRED...OR 10 MILES
NORTHEAST OF ALICE...MOVING NORTHEAST AT 45 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MATHIS...ODEM...ORANGE GROVE...LAKE CITY...SAN PATRICIO...EDROY...
BLUNTZER...ALFRED...SANDIA...WESTDALE...WEST SINTON...TECALOTE AND
PERNITAS POINT.
LAT...LON 2793 9815 2806 9792 2806 9788 2807 9790
2816 9773 2816 9772 2795 9757 2774 9802
TIME...MOT...LOC 1639Z 240DEG 39KT 2788 9797
MBSpecial weather statement, Apr 22, 12:37 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1237 PM CDT WED APR 22 2015
TXZ233-234-221800-
GOLIAD-VICTORIA-
1237 PM CDT WED APR 22 2015
...A STRONG THUNDERSTORM WILL AFFECT WESTERN VICTORIA AND EASTERN
GOLIAD COUNTIES...
AT 1237 PM CDT...A STRONG THUNDERSTORM WAS OVER GOLIAD...MOVING
NORTHEAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
VICTORIA...GOLIAD...GUADALUPE...FANNIN...VICTORIA DETAR HOSPITAL
NORTH...COLETO CREEK PARK...OAK VILLAGE...NURSERY...DOWNTOWN
VICTORIA...VICTORIA RIVERSIDE PARK...SCHROEDER...ANDER...VICTORIA
COLLEGE...MISSION VALLEY AND SAXET LAKES.
LAT...LON 2871 9687 2851 9748 2873 9761 2888 9732
2888 9731 2887 9731 2887 9730 2893 9722
2899 9710
TIME...MOT...LOC 1737Z 245DEG 43KT 2866 9740
MBThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 10:50 AM CDT | Special Weather Statement | CRP | La Salle | 40 min |
| Apr 22, 11:14 AM CDT | Special Weather Statement | CRP | Duval | 31 min |
| Apr 22, 11:25 AM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Live Oak, McMullen | 35 min |
| Apr 22, 11:39 AM CDT | Special Weather Statement | CRP | Jim Wells | 36 min |
| Apr 22, 12:00 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells | 45 min |
| Apr 22, 12:27 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Nueces, San Patricio | 33 min |
| Apr 22, 12:36 PM CDT | Areal Flood Advisory | CRP | Jim Wells, Nueces, San Patricio | 114 min |
| Apr 22, 12:37 PM CDT | Special Weather Statement | CRP | Goliad, Victoria | 23 min |
| Apr 22, 12:41 PM CDT | Special Marine Warning | CRP | 94 min | |
| Apr 22, 12:59 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 46 min |
| Apr 22, 1:45 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 30 min |
| Apr 22, 1:54 PM CDT | Special Marine Warning | CRP | 66 min | |
| Apr 22, 2:00 PM CDT | Flash Flood Warning | CRP | Kleberg, Nueces, San Patricio | 90 min |
| Apr 22, 2:18 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 14 min |
| Apr 22, 2:25 PM CDT | Special Marine Warning | CRP | 95 min | |
| Apr 22, 2:42 PM CDT | Areal Flood Warning | CRP | Nueces, San Patricio | 2 hr |
| Apr 22, 2:51 PM CDT | River Flood Warning | CRP | Nueces | 42 hr |
| Apr 22, 3:11 PM CDT | Special Marine Warning | CRP | 94 min | |
| Apr 22, 3:34 PM CDT | Special Weather Statement | CRP | Karnes | 41 min |
| Apr 22, 3:44 PM CDT | Special Marine Warning | CRP | 46 min | |
| Apr 22, 3:54 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad | 21 min |
| Apr 22, 4:09 PM CDT | Flash Flood Warning | CRP | Goliad | 66 min |
| Apr 22, 4:14 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad, Refugio, Victoria | 31 min |
| Apr 22, 4:44 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Goliad, Refugio, Victoria | 31 min |
| Apr 22, 4:47 PM CDT | Special Marine Warning | CRP | 118 min | |
| Apr 22, 5:16 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Refugio | 44 min |
| Apr 22, 6:35 PM CDT | Special Marine Warning | CRP | 55 min | |
| Apr 22, 6:52 PM CDT | River Flood Warning | CRP | Goliad, Victoria | 24 hr |
| Apr 22, 6:52 PM CDT | River Flood Warning | CRP | Calhoun, Goliad, Refugio, Victoria | 48 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.